# SDR SIMA202001197006

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 9,982 hours, 6,709 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACHING 60 KTS ENG 2 REV DEPLOYED WARNING LIGHT AND ENG 1/2 PROT FAULT CAUTION LIGHTS AND ENG 1/2 NO DISPATCH CAUTION LIGHTS-C/A-DEFERRED PER MEL 78-2M PROCEDURES C/W
